Alert archive / Texas / Wind Advisories in 2013

Wind Advisory 2, NWS Houston/Galveston, TX

February 18, 201323 counties in Texas

NWS Houston/Galveston, TX issued this wind advisory at Feb 18, 2013, 5:29 AM CST for 23 counties in Texas. It took effect at Feb 18, 2013, 9:00 AM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2013, 5:29 AM CST (11:29 UTC)
In effect from
Feb 18, 2013, 9:00 AM CST
Expired
Feb 18, 2013, 4:00 PM CST
In force
7 hr
Issued by
NWS Houston/Galveston, TX
All 23 counties

Austin County, TX, Brazoria County, TX, Brazos County, TX, Burleson County, TX, Chambers County, TX, Colorado County, TX, Fort Bend County, TX, Galveston County, TX, Grimes County, TX, Harris County, TX, Houston County, TX, Jackson County, TX, Liberty County, TX, Madison County, TX, Matagorda County, TX, Montgomery County, TX, Polk County, TX, San Jacinto County, TX, Trinity County, TX, Walker County, TX, Waller County, TX, Washington County, TX, Wharton County, TX

The radar

The Houston radar (KHGX), 91 km from the middle of the area, began a volume at 11:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.5 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2013-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2013-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1484 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

498 
WWUS74 KHGX 181129
NPWHGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
529 AM CST MON FEB 18 2013

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CST
THIS AFTERNOON...

.AS LOW PRESSURE STRENGTHENS IN THE PLAINS...STRONG SOUTHERLY
WINDS ARE EXPECTED OVER SOUTHEAST TEXAS LATE THIS MORNING THROUGH
THE AFTERNOON. SUSTAINED WINDS AROUND 15 TO 25 MPH WILL BE
POSSIBLE WITH GUSTS TO 35 MPH. WINDS WILL DECREASE LATER THIS
AFTERNOON AS A COLD FRONT PUSHES INTO THE AREA.

TXZ163-164-176>179-195>200-210>214-226-227-235>238-182200-
/O.NEW.KHGX.WI.Y.0002.130218T1500Z-130218T2200Z/
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY...
BELLVILLE...BRENHAM...BROOKSHIRE...BRYAN...CALDWELL...CLEVELAND...
COLDSPRING...COLLEGE STATION...COLUMBUS...CONROE...CORRIGAN...
CROCKETT...DAYTON...EAGLE LAKE...EDNA...EL CAMPO...FREEPORT...
FRIENDSWOOD...GALVESTON...GROVETON...HEMPSTEAD...HOUSTON...
HUMBLE...HUNTSVILLE...KATY...LAKE JACKSON...LAKE SOMERVILLE...
LEAGUE CITY...LIBERTY...LIVINGSTON...MADISONVILLE...
MISSOURI CITY...MONT BELVIEU...NAVASOTA...ONALASKA...PALACIOS...
PASADENA...PEARLAND...PIERCE...PRAIRIE VIEW...RICHMOND...
ROSENBERG...SEALY...SHEPHERD...SUGAR LAND...TEXAS CITY...
THE WOODLANDS...TOMBALL...TRINITY...WEIMAR...WHARTON...WILLIS...
WINNIE
529 AM CST MON FEB 18 2013

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM
CST THIS AFTERNOON. 

* EVENT...SOUTHERLY WINDS OF 15 TO 25 MPH...GUSTS NEAR 35 MPH.

* TIMING...9 AM THIS MORNING TO 4 PM CST THIS AFTERNOON.

* IMPACT...STRONG WINDS MAY MAKE DRIVING AND BOATING ON AREA LAKES
  DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS.

&&

$$
1 follow-up statement
829 
WWUS74 KHGX 181657
NPWHGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1057 AM CST MON FEB 18 2013

...WIND ADVISORY IN EFFECT FOR THE UPPER TEXAS COASTAL AND NEAR
COASTAL COUNTIES...

.A SOUTHERN PLAINS LOW PRESSURE TROUGH...IN TANDEM WITH SOUTHEASTERN
UNITED STATES HIGH PRESSURE...HAS TIGHTENED THE STATE PRESSURE GRADIENT.
THUS...STRONG SOUTHERLY WINDS WILL OCCUR OVER SOUTHEAST TEXAS FROM LATE
THIS MORNING THROUGH THE LATE AFTERNOON. SUSTAINED 20 TO 25 MPH WINDS...
WITH GUSTS TO 35 MPH...WILL OCCUR WITHIN THE ADVISORY AREA. A COLD
FRONT ENTERING THE NORTHERN COUNTIES TONIGHT WILL WEAKEN THE ONSHORE
PRESSURE GRADIENT ENOUGH TO ALLOW EARLY EVENING WINDS TO SUBSIDE
TO UNDER ADVISORY CRITERIA.

TXZ163-164-176>179-195>199-210>212-181800-
/O.CAN.KHGX.WI.Y.0002.000000T0000Z-130218T2200Z/
AUSTIN-BRAZOS-BURLESON-COLORADO-GRIMES-HOUSTON-MADISON-MONTGOMERY-
POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
INCLUDING THE CITIES OF...BELLVILLE...BRENHAM...BROOKSHIRE...
BRYAN...CALDWELL...COLDSPRING...COLLEGE STATION...COLUMBUS...
CONROE...CORRIGAN...CROCKETT...EAGLE LAKE...GROVETON...
HEMPSTEAD...HUNTSVILLE...LAKE SOMERVILLE...LIVINGSTON...
MADISONVILLE...NAVASOTA...ONALASKA...PRAIRIE VIEW...SEALY...
SHEPHERD...THE WOODLANDS...TRINITY...WEIMAR...WILLIS
1057 AM CST MON FEB 18 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELLED
THE WIND ADVISORY. 

SUSTAINED WINDS WILL REMAIN IN THE 10 TO 20 MPH RANGE...OR BELOW
THE ADVISORY CRITERIA OF SUSTAINED 25 MPH FOR TWO CONSECUTIVE HOURS.

$$

TXZ200-213-214-226-227-235>238-182200-
/O.CON.KHGX.WI.Y.0002.000000T0000Z-130218T2200Z/
BRAZORIA-CHAMBERS-FORT BEND-GALVESTON-HARRIS-JACKSON-LIBERTY-
MATAGORDA-WHARTON-
INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY...
CLEVELAND...DAYTON...EDNA...EL CAMPO...FREEPORT...FRIENDSWOOD...
GALVESTON...HOUSTON...HUMBLE...KATY...LAKE JACKSON...
LEAGUE CITY...LIBERTY...MISSOURI CITY...MONT BELVIEU...PALACIOS...
PASADENA...PEARLAND...PIERCE...RICHMOND...ROSENBERG...
SUGAR LAND...TEXAS CITY...TOMBALL...WHARTON...WINNIE
1057 AM CST MON FEB 18 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

* EVENT...SOUTHERLY WINDS 20 TO 25 MPH...GUSTS TO NEAR 35 MPH.

* TIMING...LATE THIS MORNING THROUGH THE LATE AFTERNOON.

* IMPACT...STRONG WINDS MAY MAKE DRIVING AND BOATING ON LOCAL AREA
  LAKES MORE DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this wind advisory went out at Feb 18, 4:50 AM CST, 39 minutes earlier.

Area forecast discussion, Feb 18, 4:50 AM CST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
450 AM CST MON FEB 18 2013

.DISCUSSION...
WATER VAPOR IMAGERY SHOWS ELONGATED SHORTWAVE TROUGH MOVING INTO
THE PLAINS. UPPER LEVEL ANALYSIS HAS PRETTY STRONG SOUTHERN BRANCH
OF JET OVER TX. SFC LOW CONTINUES TO DEEPEN OVER THE PLAINS IN
RESPONSE TO THE SHORTWAVE. TIGHT PRESSURE GRADIENT OVER SE TX HAS
FAIRLY GUSTY WINDS ALREADY OVER THE AREA. EXPECT WINDS TO INCREASE
MORE ONCE MIXING COMMENCES SO WIND ADVISORY WILL BE ISSUED FOR 15Z
TO 22Z FOR THE AREA. STRONG LLJ SHOULD SUPPORT GUSTS ABOVE 30KTS
AT TIMES.

MODELS ARE IN PRETTY GOOD AGREEMENT WITH PACIFIC FRONT PUSHING
INTO SE TX AROUND 00Z TUE. MOISTURE RETURN HAS NOT BEEN ALL THAT
STRONG WITH PRECIP WATER VALUES AROUND 1-1.2 INCHES. THIS MAY
CONTRIBUTE TO SOME WEAK INSTABILITY BUT ALSO EXPECT ELEVATED MIXED
LAYER TO ADVECT OVER THE AREA WITH DRY SLOT AROUND 700MB. THERE
WILL BE A SMALL WINDOW FROM 21Z MON TO 03Z TUE THAT STRONG STORMS
COULD DEVELOP. GIVEN CAP AND WEAK INSTABILITY...LOW CONFIDENCE IN
ANY SEVERE WEATHER. THINK ANY SEVERE THREAT WILL BE TO THE NE OVER
THE ARKLATEX/OZARKS WHERE UPPER LEVEL FORCING WILL BE STRONGER.
WILL KEEP FORECAST OF 30/40 POPS GOING FOR TODAY. COLD FRONT WILL
PUSH OFF THE COAST OVERNIGHT AND EXPECT COOLER/DRIER DAY FOR TUE.

GFS/ECMWF CONTINUE THEIR WET FORECAST FOR WEDNESDAY WHILE NAM IS
DRIER. STALLED FRONT IN THE GULF WILL SLOWLY PULL NORTH AS A WARM
FRONT. HIGHER MOISTURE IS EXPECTED AS PRECIP WATER VALUES INCREASE
TO 1.4-1.6 INCHES PER GFS. ISENTROPIC LIFT STILL IS QUITE STRONG
SO THINK HIGHER POPS IN THE 60/70 PERCENT RANGE LOOKS GOOD.
SOUTHERN BRANCH OF THE JET ALSO REMAINS ACTIVE SO MAY GET ADDED
DIVERGENCE FROM JET DYNAMICS. EXPECT WARM FRONT TO MOVE NORTH
ACROSS THE AREA WED AFTERNOON/NIGHT SO WILL KEEP RAIN CHANCES IN
THE FORECAST.

THURSDAY MORNING FROM 12Z-18Z WITH NEED TO BE MONITORED FOR THE
POTENTIAL OF SEVERE WEATHER. STRONG JET REMAINS IN PLACE AS THE
NEXT UPPER LEVEL TROUGH NOW OFF THE COAST OF THE PAC NW MOVES INTO
THE PLAINS. WARM FRONT LOOKS TO BE SETTING UP FROM NEAR WACO TO
JASPER TX. THIS WILL PUT WARM SECTOR OVER MUCH OF SE TX DURING THE
MORNING HOURS AS PACIFIC FRONT MOVES INTO THE AREA. MAY BE
POSSIBLE THAT THE CAP WILL BE WEAKER AND THE ELEVATED MIXED LAYER
MAY BE SLOWER TO MOVE OVER SE TX. INSTABILITY HAD BEEN AROUND
1000-1500 J/KG BUT THE GFS HAS BACKED OFF SOME ON INSTABILITY WITH
ONLY 500-1000 J/KG. THERE WILL BE PLENTY OF SHEAR FOR ORGANIZED
STORMS LIKE SUPERCELLS AND NEED TO BE CAREFUL OF TORNADO THREAT
NEAR WARM FRONT WHERE LOW LEVEL WINDS WILL BE MORE BACKED TO THE
SE. CAN SEE THERE BEING A HIGHER THREAT FOR SEVERE WEATHER SINCE
CAP MAY BE WEAKER AND MAY BE HIGHER INSTABILITY THAN FORECAST.
STILL LOTS OF UNCERTAINTY IN THESE DETAILS BUT MODELS ARE IN
PRETTY GOOD AGREEMENT THIS FAR OUT. THINK SPC DAY 3 AND DAY 4-8
OUTLOOKS GIVE A GOOD OVERVIEW.

PACIFIC FRONT PUSHES TOWARDS THE COAST LATE THURSDAY NIGHT AND
STALLS JUST OFF THE COAST BY FRI MORNING. MAY HOLD ONTO SOME 20/30
POPS FOR OVERNIGHT INTO FRI FOR SHOWERS ALONG STALLED FRONT.
FRONT FINALLY PUSHES THROUGH FRI NIGHT WITH PASSING OF FINAL SHORT
WAVE TROUGH CROSSING THE S ROCKIES. AFTER A QUIET
SATURDAY...ACTIVE WEATHER PATTERN CONTINUES WITH ANOTHER STRONG
TROUGH DEVELOPING IN THE ROCKIES ON SUNDAY. RETURN FLOW OFF THE
GULF MAY SUPPORT SOME RAIN CHANCES SUNDAY AS SFC LOW DEVELOPS IN
THE PLAINS. ANOTHER FRONT MAY PUSH THROUGH NEXT MONDAY WITH A
ROUND OF THUNDERSTORMS.

39

&&

.MARINE...
STRONG ONSHORE WINDS WILL CONTINUE THROUGH LATE TONIGHT AHEAD OF AN
APPROACHING COLD FRONT THAT WILL MOVE OFFSHORE AFTER MIDNIGHT. WILL
CARRY ADVISORY FLAGS FOR ALL WATERS THROUGH THE DAY AND FOR THE
OFFSHORE WATERS THROUGH TONIGHT. ONSHORE WINDS WILL RETURN QUICKLY
IN THE WAKE OF THE FRONT AS HIGH PRESSURE WILL MOVE RAPIDLY EAST OF
THE REGION. EXPECT MODERATE TO STRONG ONSHORE WINDS AND POSSIBLE
ADVISORY CONDITIONS FOR WEDNESDAY AHEAD OF YET ANOTHER FRONTAL
PASSAGE EXPECTED ON THURSDAY. 38

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      75  44  66  45  57 /  40  20  10  30  70
HOUSTON (IAH)              75  46  69  48  60 /  40  30  10  20  70
GALVESTON (GLS)            70  53  64  53  65 /  30  30  10  20  60

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM 9 AM THIS MORNING TO 4 PM CST THIS AFTERNOON
     FOR THE FOLLOWING ZONES: AUSTIN...BRAZORIA...BRAZOS...
     BURLESON...CHAMBERS...COLORADO...FORT BEND...GALVESTON...
     GRIMES...HARRIS...HOUSTON...JACKSON...LIBERTY...MADISON...
     MATAGORDA...MONTGOMERY...POLK...SAN JACINTO...TRINITY...
     WALKER...WALLER...WASHINGTON...WHARTON.

GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE
     FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.

     SMALL CRAFT SHOULD EXERCISE CAUTION THIS EVENING FOR THE
     FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.

     SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE
     FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
     CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT
     20 NM.

     SMALL CRAFT ADVISORY UNTIL 6 AM CST TUESDAY FOR THE FOLLOWING
     ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
     20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO
     60 NM.

&&

DISCUSSION...39
AVIATION/MARINE...38
Hazardous weather outlook, Feb 18, 5:23 AM CST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
523 AM CST MON FEB 18 2013

TXZ163-164-176>179-195>200-210>214-226-227-235>238-191130-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
523 AM CST MON FEB 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

STRONG SOUTHERLY WINDS ARE EXPECTED TO DAY WITH GUSTS AROUND 30
TO 35 MPH IN SOME AREAS. WIND ADVISORY IS IN EFFECT FOR LATE THIS
MORNING AND THE AFTERNOON. A FRONT WILL PUSH INTO THE AREA LATER
THIS AFTERNOON ALLOWING FOR A FEW SHOWERS AND THUNDERSTORMS TO
DEVELOP. THUNDERSTORM ACTIVITY MAY BE LIMITED BY THE LACK OF
INSTABILITY AND A CAP OF WARM AIR ALOFT. THE POTENTIAL FOR SEVERE
WEATHER TODAY APPEARS SMALL AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WARM FRONT WILL PUSH NORTH THROUGH THE AREA WEDNESDAY AND
WEDNESDAY NIGHT WHICH WILL SUPPORT SHOWERS AND A FEW
THUNDERSTORMS. THE POTENTIAL FOR SEVERE WEATHER INCREASES
OVERNIGHT AND THROUGH THURSDAY MORNING. THUNDERSTORMS MAY DEVELOP
SOUTH AND ALONG THE WARM FRONT THURSDAY MORNING. STRONG WIND SHEAR
AND UPPER LEVEL WINDS WILL SUPPORT ROTATING STORMS AND BOWING
SEGMENTS ALONG AN ADVANCING COLD FRONT. THE MAIN THREAT FOR SEVERE
WEATHER LOOKS TO BE FROM NORTH OF A BRENHAM...CONROE...LIVINGSTON
LINE. AT THIS TIME THERE MAY BE ENOUGH INSTABILITY FOR STORMS AND
THE CAP MAY BE WEAKER. THE DETAILS OF THE SEVERE WEATHER POTENTIAL
MAY STILL CHANGE OVER THE NEXT COUPLE OF DAYS BUT THIS TIME FRAME
NEEDS TO BE MONITORED FOR AN INCREASE SEVERE WEATHER THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION NOT EXPECTED TODAY. SPOTTER ACTIVATION MAY BE
NEEDED THURSDAY.

GMZ330-335-350-355-370-375-191130-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
523 AM CST MON FEB 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

STRONG SOUTHERLY WINDS AND ROUGH SEAS SHOULD CONTINUE TO DAY WITH
SMALL CRAFT ADVISORIES IN PLACE. SMALL CRAFT ADVISORY MAY NEED TO
BE EXTENDED INTO TUESDAY AS A COLD FRONT PUSHES OFF THE COST AND
STRONG NORTHERLY WINDS DEVELOP.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SMALL CRAFT ADVISORIES MAY BE NEEDED WEDNESDAY AND THURSDAY WITH
STRONG SOUTHERLY WINDS DEVELOPING AGAIN WHICH WILL SUPPORT ROUGH
SEAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 1:31 PM CSTTornado WarningHGXMontgomery, San Jacinto, Walker29 min
Feb 18, 1:46 PM CSTTornado WarningHGXLiberty, Polk, San Jacinto29 min
Feb 18, 2:05 PM CSTTornado WarningHGXLiberty, Montgomery, San Jacinto25 min
Feb 18, 2:06 PM CSTSpecial Weather StatementHGXFort Bend, Harris, Waller, Wharton54 min

Nearby

Wind Advisories in Texas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.